# SDR CALA0100756

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 48,039 hours, 22,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10" CRACK AT END OF LONGERON 2L AT STA 1418. A HAT SECTION REPAIR SPLICE WAS INSTALLED IAW SRM 53-02, FIGURE 18.
